# SDR AALA20160310005

- Difficulty date: March 10, 2016
- Submitted: March 14, 2016
- Operation: Air carrier
- Aircraft: N342AN
- Make and model: Boeing 767323
- Aircraft serial: 33081
- Aircraft time: 50,722 hours, 8,214 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Rod
- Part number: 161T113617
- Condition: Broken
- Location: Lt Mlg Brake
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, WITH GEAR SELECTED UP, EICAS MSGS, GEAR DOORS, & GEAR DISAGREE, WITH VIBRATION.  NORMAL INDICATION WITH GEAR DOWN.  NO EMER WAS DECLARED & THE FLIGHT RETURNED WITHOUT FURTHER INCIDENT.  INSPECTED LT MLG & FOUND NR 2 ANTI-ROTATION BRAKE ROD BROKEN.  REPLACED NR 2 & 6 BRAKE RODS WITH ATTACHING PINS.  REPLACED NR 2 & 6 BRAKE ASSEMBLIES & WHEEL ASSEMBLIES.  ALL OPERATIONAL & SYS TESTED NORMAL.  THE ACFT WAS GNDED.
